MAUDE Adverse Event Report: COVIDIEN SCD COMFORT KNEE LENGTH MED; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN SCD COMFORT KNEE LENGTH MED; SLEEVE, LIMB, COMPRESSIBLE
Model Number 74022
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 08/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that a hematoma was found on the left calf of the patient after removing the sleeve from the patient when changing the patient's body position.

Brand Name
SCD COMFORT KNEE LENGTH MED
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN
edificio b20 calle #2 zona fra
alajuela
CS 
MDR Report Key10535526
Report Number3009211636-2020-00715
Device Sequence Number372551
Product Code JOW
UDI-Device Identifier10884521130869
UDI-Public10884521130869
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number74022
Device Catalogue Number74022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date09/15/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;